| Catalog Number |
851235018 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
10/21/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial operation, during which a screw head fractured upon insertion.The surgeon attempted to remove the screw but was unable to, resulting in the patient retaining the screw.The proper surgical technique was used, and the surgery was completed successfully.There were no consequences or impact to the patient.The reporter indicated that following bone healing, the plate will be removed on an unknown date.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in japan.D10: associated product information, part (lot): 816301000 (unknown).The device will not be returned for analysis as it remains implanted; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h4; h6.The reported event was confirmed by a review of pictures.Visual examination of the provided pictures identified that the implanted screw head had fractured.No further evaluation could be made from the provided pictures.The device history record was reviewed, and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.